Abstract / Synopsis
The Journal of Humanistic Mathematics is pleased to announce a call for papers for a special issue on Mathematics and Motherhood. Please send your abstract submissions via email to the guest editors by October 1, 2017. Initial submission of complete manuscripts is due January 1, 2018. The issue is currently scheduled to appear in July 2018.
Harris, P. E. Hall, B. Diaz Eaton, C. and Davie Lawrence, E. "Special Issue Call for Papers: Mathematics and Motherhood," Journal of Humanistic Mathematics, Volume 7 Issue 2 (July 2017), pages 437-438. DOI: 10.5642/jhummath.201702.32 . Available at: http://scholarship.claremont.edu/jhm/vol7/iss2/32